2-Regular Modules

Main Article Content

Nuhad S. AL-Mothafar Ghaleb A. Humod


  In this paper we introduced the concept of 2-pure submodules as a generalization of pure submodules, we study some of its basic properties and by using this concept we define the class of 2-regular modules, where an R-module M is called 2-regular module if every submodule is 2-pure submodule. Many results about this concept are given. 

Article Details

How to Cite
AL-MOTHAFAR, Nuhad S.; HUMOD, Ghaleb A.. 2-Regular Modules. Ibn AL- Haitham Journal For Pure and Applied Science, [S.l.], v. 28, n. 2, p. 184-192, mar. 2017. ISSN 2521-3407. Available at: <https://jih.uobaghdad.edu.iq/index.php/j/article/view/223>. Date accessed: 13 may 2021.